# SDR P5CA0601455

- Difficulty date: February 17, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 21,995 hours, 3,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1857-1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND EQUIPMENT DAMAGE TO LT SIDE OF AC AT BST 1857 - BST 1902 AT STRINGER 42L.  PERMANENT REPAIR CARRIED OUT IAW SRM 747-400F 53-0001 FIG 201.
